Affordable Access

Publisher Website

The chromatic index of multigraphs that are nearly full

Authors
Journal
Discrete Mathematics
0012-365X
Publisher
Elsevier
Publication Date
Volume
82
Issue
2
Identifiers
DOI: 10.1016/0012-365x(90)90325-c

Abstract

Abstract We summarize previous results on the chromatic index of nearly complete simple graphs. Hilton has shown how the first of these results generalizes to multigraphs. We give an extension of another of the simple graph results to a multigraph version.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

A sublinear bound on the chromatic index of multig...

on Discrete Mathematics Jan 01, 1999

Asymptotics of the Chromatic Index for Multigraphs

on Journal of Combinatorial Theor... Jan 01, 1996

Achieving maximum chromatic index in multigraphs

on Discrete Mathematics Jan 01, 2009

The chromatic index of multigraphs of order at mos...

on Discrete Mathematics Jan 01, 1997
More articles like this..